# SDR UPS99229361

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK IN STRINGER CLIP STA 1070 STR 9 RT.  REMOVED CRACKED STRINGER CLIP AT BS 1070 AND INSTALLED NEW STR CLIP IAW SRM 51-30-02, 51-10-01, 51-20-01.
